Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2012, 7:25 PM CDT for Cullman County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2012, 7:25 PM CDT (00:25 UTC)
- Expired
- Mar 31, 2012, 7:49 PM CDT
- In force
- 24 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS54 KHUN 010025
SVRHUN
ALC043-010100-
/O.NEW.KHUN.SV.W.0092.120401T0025Z-120401T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 800 PM CDT
* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CRANE HILL...OR ABOUT 16 MILES NORTHEAST OF JASPER...AND MOVING
SOUTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILBURN...
COLONY...
ARKADELPHIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3388 8702 3389 8709 3390 8710 3391 8709
3397 8714 3400 8714 3400 8712 3417 8712
3418 8700 3393 8686 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0025Z 350DEG 26KT 3399 8708
$$
CA2 follow-up statements
268
WWUS54 KHUN 010038
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT SAT MAR 31 2012
ALC043-010100-
/O.CON.KHUN.SV.W.0092.000000T0000Z-120401T0100Z/
CULLMAN AL-
738 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN CULLMAN COUNTY...
AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WILBURN...OR ABOUT 12 MILES NORTH OF SUMITON...MOVING
SOUTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE SOUTHWESTERN CULLMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3388 8702 3389 8709 3390 8710 3391 8709
3397 8714 3400 8714 3400 8712 3407 8712
3403 8699 3395 8695 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0038Z 350DEG 26KT 3390 8706
$$
CA126
WWUS54 KHUN 010049
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
749 PM CDT SAT MAR 31 2012
ALC043-010059-
/O.CAN.KHUN.SV.W.0092.000000T0000Z-120401T0100Z/
CULLMAN AL-
749 PM CDT SAT MAR 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CULLMAN COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3388 8702 3389 8709 3390 8710 3391 8709
3397 8714 3400 8714 3400 8712 3407 8712
3403 8699 3395 8695 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0049Z 350DEG 26KT 3382 8704
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:21 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 31, 4:21 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 421 PM CDT SAT MAR 31 2012 .DISCUSSION... A MODERATE NORTHWESTERLY FLOW ALOFT PREVAILS ACROSS THE TENNESSEE VALLEY THIS AFTERNOON...AS THE REGION REMAINS SITUATED BETWEEN A MID-TROPOSPHERIC HIGH -- EXTENDING FROM THE EASTERN PACIFIC NORTHEASTWARD INTO THE SOUTHWESTERN DESERTS -- AND A BROAD LONG WAVE TROUGH ACROSS QUEBEC. A PRONOUNCED MID-LEVEL VORT MAX EMBEDDED IN THIS FLOW REGIME -- CURRENTLY LOCATED BETWEEN THE OHIO RIVER AND THE SOUTHERN GREAT LAKES -- WILL DIG SOUTHEASTWARD TO THE CENTRAL APPALACHIANS BY TONIGHT. ALTHOUGH THE SOUTHERN END OF THIS SHORTWAVE TROUGH WILL WEAKEN AS IT MOVES ACROSS THE TENNESSEE VALLEY...FORCING WILL REMAIN SUFFICIENT FOR WIDELY SCATTERED STRONG/SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING...WITH ACTIVITY DEVELOPING ACROSS MIDDLE TENNESSEE SPREADING SOUTHEASTWARD IN NORTHWESTERLY STEERING FLOW OF 20-30 KNOTS. WILL CARRY A SLIGHT CHANCE OF SHOWERS AND STORMS BETWEEN 01/00-02Z TO INDICATE ACTIVITY DISSIPATING EARLY THIS EVENING...ALTHOUGH MOST SHORT TERM MODELS SUGGEST THE PASSAGE OF ANOTHER WEAK MID-LEVEL WAVE WHICH MAY AID IN THE REGENERATION OF SOME SHOWERS ACROSS THE SOUTHWESTERN HALF OF THE FORECAST AREA LATER TONIGHT. FOG WILL BE A CONCERN ONCE AGAIN...WITH BOTH COVERAGE AND DENSITY HIGHLY DEPENDENT ON THE AMOUNT OF RAINFALL RECEIVED TODAY. MODELS ARE IN GENERAL AGREEMENT THAT MID-LEVEL SUBSIDENCE WILL INCREASE SUBSTANTIALLY ACROSS NORTHERN ALABAMA/SOUTHERN MIDDLE TENNESSEE TOMORROW...AS A HIGH-AMPLITUDE RIDGE BUILDING ACROSS THE CENTRAL PLAINS BEGINS TO SHIFT EASTWARD IN ADVANCE OF A STRONG MID/UPPER-LEVEL TROUGH CURRENTLY MOVING ONSHORE ALONG THE PACIFIC COAST AND FORECAST TO GRADUALLY MOVE EASTWARD...BECOMING CENTERED ACROSS THE GREAT BASIN BY LATE SUNDAY. THIS WILL FURTHER LIMIT THE THREAT FOR AFTERNOON SHOWER/THUNDERSTORM DEVELOPMENT ON SUNDAY AND MONDAY...ALTHOUGH STRONG DIURNAL HEATING MAY FORCE THE DEVELOPMENT OF WIDELY SCATTERED CONVECTION BOTH AFTERNOONS. A LIGHTER AND MORE WESTERLY STEERING FLOW OF 15-20 KNOTS TOMORROW MAY ALSO ALLOW SOME STORMS TO SPREAD INTO THE WESTERN FORECAST ZONES FROM NORTHERN MISSISSIPPI. ONCE AGAIN...STEEP LOW TO MID-LEVEL LAPSE RATES AND MODERATE VALUES OF CAPE NOTED ON POINT FORECAST SOUNDINGS MAY LEAD TO THE DEVELOPMENT OF A FEW STRONG TO SEVERE CELLS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN IMPACTS. OUTSIDE OF ANY CONVECTION... HIGH TEMPERATURES TOMORROW WILL BE VERY WARM...PERHAPS BREACHING RECORD LEVELS IN THE MID/UPPER 80S ACROSS NORTHWEST AND NORTH CENTRAL ZONES. FROM SUNDAY NIGHT INTO MONDAY NIGHT...THE THE MID-LEVEL RIDGE AXIS WILL MAINTAIN ITS POSITION FROM THE SOUTHEASTERN U.S. NORTHWESTWARD INTO THE UPPER MISSISSIPPI VALLEY...AND WILL INTENSIFY AS THE SOUTHERN PORTION OF THE WESTERN CONUS TROUGH CUTS OFF INTO AN UPPER LOW WHICH SHOULD TRACK EASTWARD ACROSS NEW MEXICO ON MONDAY. ASIDE FROM ISOLATED STORMS ON MONDAY AFTERNOON...THIS WILL MAINTAIN DRY AND UNSEASONABLY WARM/HUMID CONDITIONS...WITH NEAR RECORD HIGH TEMPERATURES EXPECTED ONCE AGAIN ON MONDAY. SOME LOCATIONS... ESPECIALLY ACROSS NORTHWEST ALABAMA...MAY REACH OR SLIGHTLY EXCEED 90 DEGREES ON BOTH SUNDAY/MONDAY AFTERNOONS. IT APPEARS THAT THE MID- LEVEL RIDGE WILL BEGIN TO WEAKEN BY MONDAY NIGHT...AS A LEAD IMPULSE EJECTS NORTHEASTWARD FROM EAST TEXAS IN ADVANCE OF THE UPPER LOW SHIFTING EASTWARD ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA. AS THIS LEAD IMPULSE LIFTS NORTHEASTWARD THROUGH THE REGION DURING THE DAY ON TUESDAY...ENVIRONMENTAL CONDITIONS WILL BECOME SLIGHTLY MORE FAVORABLE FOR THE DEVELOPMENT OF AFTERNOON CONVECTION ONCE AGAIN. MEDIUM RANGE SOLUTIONS FROM THE ECMWF/GFS/GEM HAVE RECENTLY COME INTO BETTER AGREEMENT REGARDING THE STRENGTH AND MOVEMENT OF THE CENTRAL PLAINS UPPER LOW TOWARD THE SECOND HALF OF NEXT WEEK...WITH THIS FEATURE EXPECTED TO BEGIN ACCELERATING EAST-SOUTHEASTWARD ON WEDNESDAY NIGHT/THURSDAY...AS MID-LEVEL RIDGING STRENGTHENS FROM THE SOUTHERN ROCKIES TO THE NORTHERN PLAINS DOWNSTREAM FROM ANOTHER LONG WAVE TROUGH MOVING ONTO THE PACIFIC COAST. ALTHOUGH THE GFS IS FURTHER TO THE NORTH WITH THE TRACK OF THIS FEATURE THAN THE ECMWF... BOTH MODELS SUGGEST THAT THE LOW WILL DIG SOUTHEASTWARD NEAR OR DIRECTLY ACROSS THE AREA ON THURSDAY/THURSDAY NIGHT. HIGHER PROBABILITIES FOR SHOWERS/STORMS WILL EXIST AS THIS FEATURE -- AND A WEAK ACCOMPANYING SURFACE LOW AND COLD FRONT -- APPROACH THE REGION ON WEDNESDAY/WEDNESDAY NIGHT/THURSDAY. AT THIS TIME...THERE APPEARS TO BE LITTLE THREAT FOR SIGNIFICANT/ORGANIZED CONVECTION AS LOWER TROPOSPHERIC WINDS WILL REMAIN ON THE WEAK SIDE...GENERALLY LESS THAN 30 KNOTS. HOWEVER...MID-LEVEL FLOW AND THE THREAT FOR SOME STRONG TO SEVERE STORMS MAY INCREASE ON THURSDAY AS THE UPPER LOW APPROACHES FROM THE WEST-NORTHWEST. A COLD FRONT WILL PUSH THROUGH THE REGION SOMETIME THURSDAY NIGHT/FRIDAY MORNING...ENDING PRECIPITATION CHANCES AND USHERING A SLIGHTLY COOLER/DRIER AIR MASS INTO THE SOUTHEASTERN U.S. 70/DD && .AVIATION... /ISSUED 106 PM CDT SAT MAR 31 2012/ FOR 18Z TAFS... VFR CONDITIONS ARE LARGELY EXPECTED THROUGH THE EVENING...HOWEVER ANY SHOWER OR THUNDERSTORM THAT DEVELOPS OVER THE TERMINAL WILL BE CAPABLE OF QUICKLY REDUCING CIGS/VIS. FOG IS AGAIN EXPECTED TONIGHT...AND ITS MAGNITUDE WILL LARGELY BE DEPENDENT ON RAINFALL THIS AFTERNOON. VFR CONDITIONS ARE THEN EXPECTED AGAIN SUNDAY MORNING. JLL && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 57 88 61 89 62 / 20 20 10 20 20 SHOALS 57 89 60 90 60 / 20 20 10 20 20 VINEMONT 58 85 61 85 62 / 20 20 10 20 20 FAYETTEVILLE 52 85 60 86 57 / 20 20 10 20 20 ALBERTVILLE 53 84 57 85 58 / 20 20 10 20 20 FORT PAYNE 52 85 56 85 54 / 20 20 10 20 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 12:57 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1257 PM CDT SAT MAR 31 2012 ALZ001>010-016-TNZ076-096-097-011000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1257 PM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL DRIFT SOUTH TOWARD THE TENNESSEE VALLEY THIS AFTERNOON...TRIGGERING SCATTERED THUNDERSTORMS ACROSS MUCH OF THE AREA. SOME OF THESE STORMS WILL BE SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS. THE GREATEST SEVERE WEATHER THREAT WILL BE ACROSS SOUTHERN MIDDLE TENNESSEE AND EXTREME NORTHWEST ALABAMA BETWEEN 1 PM AND 4 PM...AND ACROSS THE REMAINDER OF NORTHERN ALABAMA BETWEEN 3 PM AND 7 PM. THUNDERSTORMS WILL RAPIDLY DIMINISH IN COVERAGE AND STRENGTH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON SUNDAY. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. SEVERAL SYSTEMS MOVING ACROSS THE SOUTHEAST WILL INCREASE THUNDERSTORM CHANCES AGAIN EARLY NEXT WEEK WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON TUESDAY. LARGE HAIL AND GUSTY WINDS WILL BE THE MAIN THREATS ASSOCIATED WITH THE STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THIS AFTERNOON AND EVENING. REPORTS OF HAIL AND WINDS WILL BE GREATLY APPRECIATED. CCC/JLL
In the hours before
Local storm report, Mar 31, 7:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 5 W GOOD HOPE 34.11N 86.95W
03/31/2012 E2.50 INCH CULLMAN AL EMERGENCY MNGR
TENNIS BALL SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 31, 7:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG 4 S CADDO 34.51N 87.15W
03/31/2012 LAWRENCE AL EMERGENCY MNGR
A BARN WAS DESTROYED.
&&
KWEBERLocal storm report, Mar 31, 7:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
714 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 5 S ARDMORE 34.92N 86.85W
03/31/2012 E1.25 INCH LIMESTONE AL BROADCAST MEDIA
HALF DOLLAR SIZE HAIL REPORTED 5 MILES SOUTH OF ARDMORE.
&&
KWEBERLocal storm report, Mar 31, 7:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
715 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL ENE ELKMONT 34.93N 86.97W
03/31/2012 E1.75 INCH LIMESTONE AL BROADCAST MEDIA
GOLF BALL SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 31, 7:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
723 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG THREET 34.95N 87.83W
03/31/2012 LAUDERDALE AL EMERGENCY MNGR
TREES AND POWERLINES WERE BLOWN DOWN. WINDS WERE
ESTIMATED TO BE BETWEEN 50 AND 60 MPH.
&&
KWEBERLocal storm report, Mar 31, 7:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 5 SW ARDMORE 34.94N 86.90W
03/31/2012 E1.00 INCH LIMESTONE AL AMATEUR RADIO
QUARTER INCH HAIL WAS REPORTED AT MILE MARKER 362.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:00 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 45 min |
| Mar 31, 7:36 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 14 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 38 min |
| Mar 31, 7:41 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 34 min |
| Mar 31, 8:12 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 48 min |
| Mar 31, 9:16 PM CDT | Special Weather Statement | HUN | Franklin | 44 min |
| Mar 31, 9:32 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.